# SDR UALA2013040402243

- Difficulty date: April 3, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 42,277 hours, 16,451 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 31073068
- Part serial: 57
- Condition: No Test
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FAILS FREE PLAY CHECK.  REMOVED AND REPLACED BOTH INBD AND OTBD RIGHT AILERON SERVOS CONTROL UNITS IAW AMM, OPS CHECKED GOOD IAW AMM.  FREE PLAY CHECKED GOOD.
